# SDR CALA2009042000209

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 65,528 hours, 33,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-SCAN INSPECTION FOUND 1EA 1.75 INCH LONG CRACK ON S-23LT 3 INCHES AFT OF STA 727D. INSTALLED REPAIR PER 53-00-01, REPAIR 31, FIG 201, PROCEDURE V.  PLACED ON DIP PER EC/RA 5331-01399, BEFORE THE ACCUMULATION OF 60,000 TOTAL AIRCRAFT FLT CYCLES, ACCOMPLISH A PERMANENT REPAIR OR CONTACT ENGINEERING TO PERFORM A REPAIR ASSESSMENT.
